# SDR FDEA202404100616

- Difficulty date: April 10, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274610208
- Condition: Gouged
- Location: Frm 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPT FLOOR - SEAT TRACK CROWN AREA GOT GOUGED LOCATION AT FR62 PLUS   2",Y1959 CUT OUT DAMAGE SEAT TRACK,CUT OUT LENGTH=53 INCH AT FR62,Y1959.  FABRICATE THE NEW SEAT TRACK AND REPAIR U-SECTION AND INSTALL ALL REPAIR PARTS WET   WITH FASTENERS. I.A.W A300-600F SRM 53-10-16-201 PARA.4, FIG201,P201-P208. THIS REPAIR   CLASSIFIED AS MAJOR CATEGORY A REPAIR, PER GMM 06-2-100.
